# SDR YENA2023092801142

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION (CPCP FINDINGS): CORROSION ON LH CNTR BEAM BTW FR 86-FR 89 & Y=250LH AT FLOOR STRUCTURE (W2); "CORROSION ON LH CNTR BEAM BTW FR86-FR 89 AND Y=250LH AT FLOOR STRUCTURE (W2) WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-12-01;51-10-03;53-23-10AD/52. THEREFORE WAS REPLACED PER EMB 190 SRM 51-41-01;51-43-03. REF TOMEX NR 00184. (CONSIDERED A MAJOR REPAIR)
